# SDR CALA2017121204409

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 60,896 hours, 21,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Bent
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR LATCH CATCHES THE SLIDE WHEN OPENING DOOR WITH POTENTIAL FOR SLIDE DEPLOY. STRAIGHTEN GIRT BAR FLOOR MOUNT, ARM & DISARM OF SLIDE GIRT BAR. OPERATION OF DOOR GOOD NO DEFECT OF DOOR SLIDE AT L1.
